# SDR HALA2010061500263

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 28,723 hours, 5,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND NR 1 ENG INLET COWL INNER SKIN AT 12 O'CLOCK  
POS HAS IMPACT DAMAGE (APPROX .2500" X .2500").  REPAIRED IAW SRM 51-70-03 INLET COWL 12 O'CLOCK POS NR 1 ENG.
